# SDR CA050125011

- Difficulty date: January 19, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Lyc ALF502*
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Part number: 6003303913
- Condition: Deformed
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS AIRCRAFT WAS INSPECTED, TESTED AND FOUND TO EXHIBIT UNACCEPTABLE NOSE AVIONICS ACCESS DOOR DEFORMATION IN EXTREME COLD CONDITIONS.  THE DEGREE OF DOOR CORNER CURLING EXCEEDS THE MFG LIMIT FOR SKIN WAVINESS FOR RVSM CERTIFICATION.  THIS CONDITION WAS PREVIOUSLY IDENTIFIED ON AIRCRAFT 144614, (SDR 20050119002).
